# SDR SWAA072919

- Difficulty date: June 7, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 53,427 hours, 47,444 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323468
- Part serial: D960A
- Condition: Deployed
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, R1 DOOR EMERGENCY EVAC SLIDE DEPLOYED.  REMOVED AND REPLACED EVAC SLIDE PER MM.
